Skip to content

Solvable Models in Quantum Mechanics

Albeverio, S., Gesztesy, F., Høegh-Krohn, R., & Holden, H. (1988). Solvable Models in Quantum Mechanics. Springer.

Type
Book
Intellectual base
Review or monograph
Year
1988
Pages cited
75-90
DOI
10.1007/978-3-642-88201-2
ISBN
9783642882036
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/978-3-642-88201-2

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:dd45a0c287d6 · see in the full table